

DAY ONE

TRAVEL DAY/CHECK IN INVERNESS:

12:30pm - Depart Amsterdam to Inverness, Scotland

1:10pm - Land and get rental car

2:00pm - Checkin to hotel in Inverness

- See Loch Ness Centre & exhibition (20 min away)
- Explore town, eat, catch up on sleep

DAY TWO

THE HIGHLANDS:

10:00am - Leave Inverness and drive through Highlands to Fife Arms (2 hrs)

1:00pm - Stop at Fife Arms for lunch reservation / Explore the grounds

2:30pm -Balmoral Castle Tour & Gardens (where the Royal Family vacation)

4:00pm - Kindrochit Castle Ruins

5:00pm - Drive to Edinburgh hotel (2 hrs) & late checkin to hotel & dinner

DAY THREE

EDINBURGH:

9:30am - Breakfast in the city

11:00am - Edinburgh Castle Tour

2:00pm - Johnnie Walker Factory Tour Experience

4:00pm - Walk the Prince St. Gardens

5:00pm - Dinner in the city

DAY FOUR

ST. ANDREWS: DAY TRIP

10:00am - Drive to St. Andrews (1hr)

11:00am - See the Fishing Village, Cathedral/Castle/University & get lunch

2:00pm - Visit the St. Andrews Old Golf Course - driving range

5:00pm - Head back to Edinburgh

CONTINUED...

DAY FIVE

EDINBURGH:

10:00am - Harry Potter Tour at National Museums of Scotland (2hrs)

12:00pm - Get lunch and roam around city/shops/see museum

2:15pm - Scotch Whiskey Experience

5:00pm - Get dinner in the city

DAY SIX

STIRLING: DAY TRIP

10:00am - Head to Stirling for the day (40 min)

11:00am - Stirling Castle Tour - Mary Queen of Scots Reign

1:30pm - William Wallace Monument/Tower Tour

4:00pm - Drive back to Edinburgh for dinner (1hr)

DAY SEVEN

EDINBURGH:

10:30am - Shopping day downtown Victoria Street & Grass Market

12:30pm - Cocktails at The Department of Magic (Harry Potter theme)

2:00pm - Writers Museum & Dean Village

5:00pm - Dinner at The Witchery Restaurant

DAY EIGHT

GLENCOE: HIGHLANDS

7:00am - Check out & take apple cross drive/Glencoe to Fort William

8:30am - Drive through the Loch Lomond National Park/Waterfall

12:50pm - Jacobite Train Ride (aka Hogwarts Express Train - 5 hours)

5:00pm - Checkin to hotel & grab dinner

DAY NINE

GLENCOE: HIGHLANDS

10:00am - Drive to the Glennfinan Viaduct (see Hogwarts Express go by)

11:30am - Leave Glencoe to Loch Eilt (Dumbledore's Grave)

2:00pm - Eilean Donan Castle Tour (1.5 hr)

4:00pm - Drive to hotel in Inverness and checkin/dinner (1.5hr)

DAY TEN

INVERNESS:

11:30am - Tour the Dunrobin Castle

2:30pm - Falconry at the Dunrobin Castle

3:00pm - Drive to Clava Caira - Battle of Cullloden from Outlander

5:00pm - Dinner & Early night for long flight home